`a`
Journal of Modern Dynamics (JMD)
 

Limit theorems for skew translations
Pages: 177 - 189, Issue 2, June 2014

doi:10.3934/jmd.2014.8.177      Abstract        References        Full text (237.1K)           Related Articles

Jory Griffin - School of Mathematics, University of Bristol, Bristol BS8 1TW, United Kingdom (email)
Jens Marklof - School of Mathematics, University of Bristol, Bristol BS8 1TW, United Kingdom (email)

1 A. Bufetov, Limit theorems for translation flows, Ann. of Math. (2), 179 (2014), 431-499.       
2 A. Bufetov and G. Forni, Limit theorems for horocycle flows, arXiv:1104.4502.
3 A. Bufetov and B. Solomyak, Limit theorems for self-similar tilings, Comm. Math. Phys., 319 (2013), 761-789.       
4 D. Dolgopyat and B. Fayad, Deviations of ergodic sums for toral translations I. Convex bodies, Geom. Funct. Anal., 24 (2014), 85-115.       
5 D. Dolgopyat and B. Fayad, Deviations of ergodic sums for toral translations II. Boxes, arXiv:1211.4323.
6 F. Cellarosi, Limiting curlicue measures for theta sums, Ann. Inst. Henri PoincarĂ© Probab. Stat., 47 (2011), 466-497.       
7 A. Fedotov and F. Klopp, An exact renormalization formula for Gaussian exponential sums and applications, Amer. J. Math., 134 (2012), 711-748.       
8 L. Flaminio and G. Forni, Equidistribution of nilflows and applications to theta sums, Ergodic Theory Dynam. Systems, 26 (2006), 409-433.       
9 W. B. Jurkat and J. W. Van Horne, The proof of the central limit theorem for theta sums, Duke Math. J., 48 (1981), 873-885.       
10 W. B. Jurkat and J. W. Van Horne, On the central limit theorem for theta series, Michigan Math. J., 29 (1982), 65-77.       
11 W. B. Jurkat and J. W. Van Horne, The uniform central limit theorem for theta sums, Duke Math. J., 50 (1983), 649-666.       
12 H. Kesten, Uniform distribution mod 1, Ann. of Math. (2), 71 (1960), 445-471.       
13 H. Kesten, Uniform distribution mod 1. II, Acta Arith., 7 (1961/1962), 355-380.       
14 J. Marklof, Limit theorems for theta sums, Duke Math. J., 97 (1999), 127-153.       
15 J. Marklof, Almost modular functions and the distribution of $n^2 x$ modulo one, Int. Math. Res. Not., 39 (2003), 2131-2151.       
16 J. Marklof, Pair correlation densities of inhomogeneous quadratic forms, Ann. of Math. (2), 158 (2003), 419-471.       
17 Y. G. Sinai and C. Ulcigrai, A limit theorem for Birkhoff sums of nonintegrable functions over rotations, in Geometric and Probabilistic Structures in Dynamics, Contemp. Math., 469, Amer. Math. Soc., Providence, RI, 2008, 317-340.       

Go to top